# SDR WVER2015012700004

- Difficulty date: January 27, 2015
- Submitted: January 27, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 26,651 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-285
- Part time: 26,651 hours, 21,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FS 280 BULKHEAD CROSSBEAM REPLACEMENT FOUND RT FLOOR SUPPORT CORRODED AT BS 280 - 285, RBL 42.
